Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Arpazia

Desodine & Hydrocortisone Warning

This is not a rant. This is not a rave. This is me posting information that I just discovered about Desodine and other hydrocortisone creams and lotions. Anyone thinking of trying either out, please read this response to my post regarding Desodine in the Red Marks Forum:

“You need to be really careful when using steroid creams on your face as they can (with long-term use) cause a condition called Steroid Rosacea which, perversely, will make your face constantly red and in time can lead to acne-type bumps on your face that aren't acne at all, but immune cells leaking from damaged blood vessels up through your dermis. I'm speaking from experience My condition was caused by using a 1% hydrocortisone cream, which the doctor prescribed to help control my sebderm.�

shock.gif

I cancelled my dermatologist appointment today because it is freakin’ cold out and I’ve been battling a head cold so I really don’t want to drive into the city. Now, I know I need to talk to my dermatologist about the miracle lotion he prescribed for me. In the meantime, I am going to stop using it and I will let you know (especially Unlucky since he mentioned it) if the red marks come back full force.

Another day in the life of Arpazia, test bunny. wacko.gif

Share this post


Link to post
Share on other sites
This is not a rant. This is not a rave. This is me posting information that I just discovered about Desodine and other hydrocortisone creams and lotions. Anyone thinking of trying either out, please read this response to my post regarding Desodine in the Red Marks Forum:

“You need to be really careful when using steroid creams on your face as they can (with long-term use) cause a condition called Steroid Rosacea which, perversely, will make your face constantly red and in time can lead to acne-type bumps on your face that aren't acne at all, but immune cells leaking from damaged blood vessels up through your dermis. I'm speaking from experience My condition was caused by using a 1% hydrocortisone cream, which the doctor prescribed to help control my sebderm.�

:shock:

I cancelled my dermatologist appointment today because it is freakin’ cold out and I’ve been battling a head cold so I really don’t want to drive into the city. Now, I know I need to talk to my dermatologist about the miracle lotion he prescribed for me. In the meantime, I am going to stop using it and I will let you know (especially Unlucky since he mentioned it) if the red marks come back full force.

Another day in the life of Arpazia, test bunny. :wacko:

Immune cells? While i know about the bumps, your description of what causes them is not correct.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×